MAUDE Adverse Event Report: ETHICON INC. PROLENE SUT 4X24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUT 4X24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPM8735
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6 component code: g07002 device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.Attempts are being made to obtain the information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide how many times this event occurred during this one procedure? if this event occurred in multiple procedures, please provide information requested above for each patient event.A-have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).What are the procedure name(s) and date(s)? what is the quantity involved per procedure please provide the lot number.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on an unknown date and suture was used.During the procedure, the needle was popped off.The case was completed.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/27/2024.Additional information was received: i don't have any additional information other than i spoke to the surgeon and he wasn't even sure if it was an everpoint needle or a regular bv175-6.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROLENE SUT 4X24IN(60CM) 7-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20206757
Report Number2210968-2024-09631
Device Sequence Number7583920
Product Code GAW
UDI-Device Identifier10705031203662
UDI-Public10705031203662
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPM8735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown